# SDR 99ZZZX3246

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 222044672101
- Condition: Corroded
- Location: M/R Drive
- Part time: 589 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER PRIMER AND ON SPLINES.
